# SDR SIMA20120705017

- Difficulty date: July 5, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 19,704 hours, 16,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT AT FRAME 68 SHEAR TIE CORRODED AT LOWER END. REPAIRED SHEAR TIE IAW EO EM-53MR-1129.
